Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 96, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 15, 2009, 7:28 PM CDT for Blaine County, Custer County, Nebraska. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 7:28 PM CDT (00:28 UTC)
- Expired
- Jun 15, 2009, 8:15 PM CDT
- In force
- 47 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Blaine County, NE, Custer County, NE
The radar
The North Platte radar (KLNX), 64 km from the middle of the area, began a volume at 00:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 3:34 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2193 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 757 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -46 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- -0.3
- Supercell composite
- -1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 160028 SVRLBF NEC009-041-160115- /O.NEW.KLBF.SV.W.0096.090616T0028Z-090616T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 728 PM CDT MON JUN 15 2009 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA... SOUTHERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA... * UNTIL 815 PM CDT * AT 726 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...OR 15 MILES SOUTH OF BREWSTER...AND MOVING EAST AT 15 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA AND 8 MILES NORTH OF VICTORIA SPRINGS STATE RECREATION AREA BY 745 PM CDT... MILBURN BY 750 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 4194 9970 4159 9967 4161 10002 4182 10014 TIME...MOT...LOC 0028Z 263DEG 13KT 4172 9986 $$ SPRINGER
2 follow-up statements
000
WWUS53 KLBF 160047
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
747 PM CDT MON JUN 15 2009
NEC041-160057-
/O.CAN.KLBF.SV.W.0096.000000T0000Z-090616T0115Z/
CUSTER NE-
747 PM CDT MON JUN 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL CUSTER COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHWESTERN NEBRASKA.
LAT...LON 4174 9981 4173 9982 4174 10009 4182 10014
4194 9970 4174 9968
TIME...MOT...LOC 0047Z 225DEG 2KT 4176 9988
$$
NEC009-160115-
/O.CON.KLBF.SV.W.0096.000000T0000Z-090616T0115Z/
BLAINE NE-
747 PM CDT MON JUN 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTHERN BLAINE COUNTY...
AT 747 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...
OR 12 MILES SOUTH OF BREWSTER. THIS STORM WAS NEARLY STATIONARY.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA BY 815 PM
CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING
FOR SOUTHWESTERN NEBRASKA.
&&
LAT...LON 4174 9981 4173 9982 4174 10009 4182 10014
4194 9970 4174 9968
TIME...MOT...LOC 0047Z 225DEG 2KT 4176 9988
$$
SPRINGER000
WWUS53 KLBF 160114
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
814 PM CDT MON JUN 15 2009
NEC009-160124-
/O.EXP.KLBF.SV.W.0096.000000T0000Z-090616T0115Z/
BLAINE NE-
814 PM CDT MON JUN 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BLAINE COUNTY WILL
EXPIRE AT 815 PM CDT...
THUNDERSTORMS WITH HAIL UP TO NICKEL SIZE AND WIND GUSTS EXCEEDING
50 MPH ARE STILL EXPECTED. PERIODS OF HEAVY RAIN CAN BE EXPECTED AS
WELL.
LAT...LON 4174 9981 4173 9982 4174 10009 4182 10014
4194 9970 4174 9968
TIME...MOT...LOC 0114Z 225DEG 2KT 4177 9987
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:39 PM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Jun 15, 2:39 PM CDT, 4 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
240 PM CDT SUN JUN 14 2009
.SYNOPSIS...
HAND ANALYSIS OF THE 18Z SURFACE DATA SHOWED SEVERAL LOW
PRESSURE CENTERS ACROSS THE HIGH PLAINS. THERE WAS A TROUGH ACROSS
WESTERN NEBRASKA AND SOUTHWEST SOUTH DAKOTA. A FRONT WAS STRETCHED
FROM WESTERN MISSOURI ACROSS NORTHERN AND WESTERN KANSAS TO
SOUTHEAST COLORADO. DEWPOINTS OF 60-65 REACHED UP INTO SOUTH CENTRAL
AND EASTERN SOUTH DAKOTA. THE 18Z NORTH PLATTE SOUNDING SHOWED AN
ELEVATED MIXED LAYER FROM ABOUT 800MB TO ABOUT 550MB...THOUGH THERE
WAS AN INVERSION FROM 850MB TO 800MB. RAISING THE SURFACE
TEMPERATURE TO 77F...THE CONVECTIVE POTENTIAL ENERGY INCREASES TO
3300J/KG. THE SATELLITE DERIVED PRECIPITABLE WATER SHOWED A PLUME OF
30MM OR MORE INTO CENTRAL AND EASTERN NEBRASKA. IN THE 6.7 MICRON
IMAGERY...THERE WAS A WAVE LOCATED IN EAST CENTRAL COLORADO AND A
MATURING VORTEX JUST OFF THE CALIFORNIA COAST NEAR THE BAY AREA.
&&
.SHORT RANGE...TONIGHT THROUGH TUESDAY NIGHT.
ONCE AGAIN...THUNDERSTORM DEVELOPMENT IS EXPECTED ALONG ONE OR
BOTH OF THE BOUNDARIES IN WESTERN NEBRASKA AND NORTHERN KANSAS. ON
THE NORTH PLATTE SOUNDING TOTAL SHEAR IN THE 0-6KM AGL LAYER IS
ABOUT 30KT...AND THE LOW LEVEL WIND FIELD DOES NOT SHOW THE NICE
VEERING THAT WOULD FAVOR SUPER CELL DEVELOPMENT. HOWEVER...IN THE
VICINITY OF THE SURFACE BOUNDARIES...THE WIND IS PROBABLY MORE
FAVORABLE. THE RUC SHOWS SURFACE BASED CAPE EXCEEDING 4000J/KG
REACHING ABOUT THE I-80 CORRIDOR AND 2500-3500J/KG TO THE SOUTH
DAKOTA BORDER AND NORTHWEST TO ABOUT MERRIMAN. AFTER MIDNIGHT...
THUNDERSTORMS WILL CLEAR THE WEST. THEN...SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO END BY TUESDAY EVENING OVER CENTRAL AND NORTH
CENTRAL NEBRASKA.
.MEDIUM TO LONG RANGE...WEDNESDAY THROUGH MONDAY.
AS THE BOUNDARY LIFTS NORTHWARD AGAIN WEDNESDAY...THE THETA-E
RIDGE MAKES ITS WAY INTO SOUTH CENTRAL AND SOUTHWEST NEBRASKA. MOIST
VERY UNSTABLE AIR LIFTS UP OVER THE BOUNDARY TO GENERATE
THUNDERSTORMS. THERE IS A SIGNIFICANT DIFFERENCE AMONG THE GFS...NAM
AND EURO IN THEIR PRECIPITATION FORECAST...BUT THE EURO...NAM AND
SREF SEEM TO FAVOR A MORE NORTHERLY DISPLACEMENT OF THE
PRECIPITATION FIELDS. IT IS PROBABLY SAFE TO SAY THAT CENTRAL
THROUGH WEST CENTRAL NEBRASKA WILL HAVE SCATTERED THUNDERSTORMS
WEDNESDAY NIGHT WITH THE STORMS DECREASING THURSDAY MORNING. WE HAVE
A LITTLE LESS CONFIDENCE IN THE FORECAST FOR NORTH CENTRAL THROUGH
NORTHWEST AND SOUTH CENTRAL THROUGH SOUTHWEST NEBRASKA.
WITH THE BOUNDARY CONTINUING OVER THE CENTRAL PLAINS...THERE IS
A CHANCE OF THUNDERSTORMS THURSDAY AFTERNOON AND OVERNIGHT.
ANOTHER WAVE IS EXPECTED SATURDAY NIGHT AND SUNDAY...BUT
CONFIDENCE IS NOT REAL HIGH AT THAT RANGE.
VERY WARM TEMPERATURES ARE EXPECTED AGAIN WEDNESDAY...THEN
SLIGHTLY LOWER TEMPERATURES ARE FORECAST THURSDAY THROUGH MONDAY.
&&
.AVIATION...
ACTIVE EVENING EXPECT OVER THE REGION. THUNDERSTORMS ALREADY
FIRING TO THE WEST OF THE TAF SITES...AND ARE EXPECTED TO EVENTUALLY
PUSH INTO BOTH KLBF AND KVTN. NOT IN THE TAF YET...BUT GUSTY WINDS
AND HAIL MAY ACCOMPANY THE THUNDERSTORMS...AND WILL MONITOR TO ADD
ONCE HIGHER CONFIDENCE OF AIRPORT IMPACT. THUNDERSTORMS MAY ALSO
NEED TO BE EXTENDED INTO THE EVENING...AS SPEED OF STORMS MOVING TO
THE EAST OF THE TAF SITES STILL UNSURE. OVERNIGHT THE LOW LEVEL
MOISTURE IS HIGH AND EXPECT A RETURN OF STRATUS AND POSSIBLY
FOG...SIMILAR TO THIS MORNING...MAY DROP AS LOW AS VLIFR FOR BOTH
CIGS AND VSBY. ANY RESTRICTIONS SHOULD LIFT TO VFR SHORTLY AFTER
SUNRISE.
&&
.HYDROLOGY...
THE ONE HOUR EXCESSIVE RUNOFF GUIDANCE IS LESS THAN AN INCH IN
NORTH CENTRAL NEBRASKA ALONG THE ELKHORN RIVER BASIN AND 1.0-1.25
INCH IN SOUTHWEST NEBRASKA ALONG THE FRENCHMAN BASIN. AT THIS
TIME...IT APPEARS THAT THE MOST FAVORABLE MOISTURE FOR EXCESSIVE
RAINFALL IS SOUTH AND EAST OF THE NORTH PLATTE-CURTIS-IMPERIAL
AREA...AND WE ARE NOT PLANNING ON ISSUING A FLOOD WATCH FOR
SOUTHWEST NEBRASKA. ALTHOUGH NOT IN THE EXPECTED HEAVY RAIN
AREA...THE ELKHORN BASIN WILL NEED TO BE WATCHED THIS EVENING AND
TONIGHT.
&&
.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&
SHORT AND MEDIUM TO LONG RANGE...SPRINGER
AVIATION...MASEK
HYDROLOGY...SPRINGERHazardous weather outlook, Jun 15, 3:43 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 343 PM CDT MON JUN 15 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-162045- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 343 PM CDT MON JUN 15 2009 /243 PM MDT MON JUN 15 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS ARE LIKELY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA THIS EVENING AND TONIGHT. THOUGH SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA...THE GREATEST THREAT FOR SEVERE THUNDERSTORMS IS SOUTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING AND SOUTH OF HIGHWAY 91 FROM DUNNING TO BURWELL. LARGE HAIL AND DAMAGING WINDS ARE THE MAIN THREATS...HOWEVER ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A SURFACE TROUGH OF LOW PRESSURE WILL TRACK ACROSS THE OUTLOOK AREA ON TUESDAY. AS THIS TROUGH PUSHES INTO CENTRAL AND EASTERN NEBRASKA TUESDAY AFTERNOON...THUNDERSTORMS WILL DEVELOP. SOME STORMS MAY BE SEVERE EAST OF HIGHWAY 83. THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY AND WEDNESDAY NIGHT. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. ON THURSDAY A FRONTAL BOUNDARY WILL CROSS THE CENTRAL PLAINS. AS THIS BOUNDARY CRASHES INTO DECENT LOW LEVEL MOISTURE OVER EASTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA WITH THE GREATEST THREAT FOR SEVERE WEATHER EAST OF A LINE FROM NAPER...TO BRADY...TO MAYWOOD. AFTER THURSDAY...A RIDGE OF HIGH PRESSURE ALOFT WILL BUILD ACROSS THE CENTRAL PLAINS. TRANQUIL WEATHER CONDITIONS ARE EXPECTED FOR FRIDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAYBE BE NEEDED ALONG AND SOUTH OF HIGHWAY 92 THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE MASEK
In the hours before
Local storm report, Jun 15, 6:40 PM CDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
640 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM HAIL 6 S HERSHEY 41.07N 101.00W
06/15/2009 E1.75 INCH LINCOLN NE TRAINED SPOTTER
GOLF BALL SIZE HAIL ACCOMPANIED BY WIND GUSTS ESTIMATED
AT 40 MPH.
&&
CJSLocal storm report, Jun 15, 7:00 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
700 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM FUNNEL CLOUD 3 S NORTH PLATTE 41.09N 100.77W
06/15/2009 LINCOLN NE NWS EMPLOYEE
NWS EMPLOYEE REPORTED FUNNEL CLOUD OFF TO THE WEST.
&&
SJACOBSLocal storm report, Jun 15, 7:14 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
714 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 8 WSW NORTH PLATTE 41.09N 100.91W
06/15/2009 E1.00 INCH LINCOLN NE PUBLIC
A FEW HAIL STONES WERE AS LARGE AS QUARTERS.
&&
SJACOBSLocal storm report, Jun 15, 7:16 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
716 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 8 SSW NORTH PLATTE 41.03N 100.83W
06/15/2009 E1.00 INCH LINCOLN NE PUBLIC
&&
SJACOBSLocal storm report, Jun 15, 7:22 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 13 W MILBURN 41.73N 100.00W
06/15/2009 M1.50 INCH CUSTER NE PUBLIC
HAIL AS LARGE AS SILVER DOLLARS FROM THE STORM.
&&
SJACOBSLocal storm report, Jun 15, 7:26 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT MON JUN 15 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL 17 W MILBURN 41.73N 100.08W
06/15/2009 E1.75 INCH CUSTER NE PUBLIC
GOLF BALL SIZE HAIL WITH 2.25 INCHES OF RAIN IN 45
MINUTES.
&&
SJACOBSThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 7:02 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 58 min |
| Jun 15, 7:09 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry, Keya Paha | 66 min |
| Jun 15, 7:26 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 49 min |
| Jun 15, 7:43 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Logan, Thomas | 62 min |
| Jun 15, 7:43 PM CDT | Tornado Warning | LBF | Lincoln | 47 min |
| Jun 15, 7:51 PM CDT | Severe Thunderstorm Warning | LBF | Chase | 39 min |
| Jun 15, 7:58 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 22 min |
| Jun 15, 8:04 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 56 min |
| Jun 15, 8:04 PM CDT | Severe Thunderstorm Warning | LBF | Hayes | 41 min |
| Jun 15, 8:12 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Grant | 33 min |
| Jun 15, 8:19 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 26 min |
| Jun 15, 8:29 PM CDT | Tornado Warning | LBF | Frontier, Lincoln | 46 min |
| Jun 15, 8:41 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Thomas | 50 min |
| Jun 15, 8:42 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer, Loup | 63 min |
| Jun 15, 8:46 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Rock | 32 min |
| Jun 15, 8:51 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 39 min |
| Jun 15, 9:07 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes, Lincoln | 38 min |
| Jun 15, 9:29 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 46 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.